Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Matveev O. A. On a Particular Equivalent of Extended Riemann Hypothesis for Dirichlet L-functions on Numerical Fields. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 4, pp. 76-79. DOI: 10.18500/1816-9791-2013-13-4-76-79

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
25.11.2013
Full text:
(downloads: 139)
Language: 
Russian
Heading: 
UDC: 
511.3

On a Particular Equivalent of Extended Riemann Hypothesis for Dirichlet L-functions on Numerical Fields

Autors: 
Matveev Ol'ga Andreevna, Saratov State University
Abstract: 

A condition on summatory function over a set of prime ideals for Dirichlet L-functions on numerical fields is obtained. This condition is equivalent to extended Riemann hypothesis. Analytical properties of Euler products associated with this equivalent are studied

References: 
  1. Hardy G. H., Littlewood J. E. Some problems of partitio numerorum III : On the expression of a number as a sum of primes. Acta Mathematica, 19232, vol. 44, pp. 1–70.
  2. Kheil’bronn Kh. ³-funktsii i L-funktsii [³-functions and L-functions]. Algebraicheskaia teoriia chisel [Algebraic number theory], Moscow, Mir, 1969, pp. 310–346 (in Russian)
Short text (in English):
(downloads: 61)